MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ANCHOR PLATE SIZE 50; SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 ANCHOR PLATE SIZE 50; SHOULDER HUMERAL STEM ACCESSORY
Model Number 1140-10-050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for foraminotomy surgery (not for the study shoulder) event is serious and is considered severe.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2019.Date of event: (b)(6) 2020 (right shoulder).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The complaint database has been updated to state that the adverse event "foraminotomy surgery (not for the study shoulder)" is no longer is possibly related to device or procedure, but has been changed to definitely not related to device or to procedure.Per clinical process, this now indicates that this adverse event no longer meets the definition of a medical device complaint.The adverse event is unrelated to device or procedure, and therefore, there is no contribution by depuy products or procedure towards the adverse event.Clinical database now indicates ae is not related to device or procedure.As a consequence, this complaint will be downgraded and moved to an npi status.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ANCHOR PLATE SIZE 50
Common Device Name
SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14753025
Report Number1818910-2022-11309
Device Sequence Number16674792
Product Code PKC
UDI-Device Identifier10603295381136
UDI-Public10603295381136
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K212683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1140-10-050
Device Catalogue Number114010050
Device Lot Number8708208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer07/06/2022
07/13/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/07/2022
07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 50; CROSSLINK ANCHOR PG GLENOID 48; HUMERAL HEAD SIZE 50
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight87 KG